Circuits and Systems

Circuits and Systems

ISSN Print: 2153-1285
ISSN Online: 2153-1293
www.scirp.org/journal/cs
E-mail: cs@scirp.org
"Stability Analysis of Multi-Dimensional Linear Discrete System and Root Distribution Using Sign Criterion with Real Coefficients"
written by Periyasamy Ramesh,
published by Circuits and Systems, Vol.7 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Stability of Two-Dimensional Systems Using Single Square Matrix
Advances in Power Systems and Energy Management, 2018
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top